Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
noworries

ahh.... 3 month minor breakout

so ive successfully completed 2 months of accutane so far. the first month i was on 40 mg one pill a day, and i experienced totally normal results and side effects. my skin was really starting to get dry but nothing i couldnt handle. my derm switched me to 60mg for my second month and i experienced a little bit of a break out on the onset of this new dose. however, after some time my skin begain to clear up really well. my face got extremely dry and flaky but i could see the acne starting to calm down. month 2 was a good month. now for my third month i went to 80 mg and experienced some what of a bigger breakout. i got like 2 cysts on each upper cheek, and my forehead which isnt normally that big of a problem for me. i was just wondering if this is ok and if anyone else has experienced anything similar to this. just want to make sure this is normal and that the tane hasnt stop working.

thanks

Share this post


Link to post
Share on other sites

very similar things happened to me, especially when i up my dose. I too broke out on my forehead when I never broke out there before accutane. I just started my 5th month, (19/m/215lbs), and my course dosing has gone like this: 40mg,80mg,80mg,100mg,120mg, I haven't gotten a new spot in a few days.. of course im prob gonna jinx myself now.. but month 3 was my best month I think.. or the month where I noticed the most improvement i guess is a better way to say it. I still got a breakout or two in month 4.. but basically what i am saying is that your accutane is still working. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×